Skip to content
My WebMD Sign In, Sign Up
itchy withdrawl...
avatar
pandalover722 posted:
I've been on 75mg effexor xr capsules since june of last year. It wasnt until December that my heart rate increased And there were sometimes that my heart would race so kuch i felt it would poind out of my chest. I started checking my pulse wherever i felt like that. It would get up to 180 bpm!!! normal is 70-90 bpm. That waw a huge concern. Then i started experiencing headaches and dizzy spells. I had my doctor take me off and hebput my on 40mg of Generic prozac but isnt weaning me off the effexor. I'm on my second day without the effexor xr and now my whole body is covered in hives even my scalp itches to no end.i know its mot the prozac because ive taken prozac in the past and it worked for 5 years. I read most people experience nausea or headaches but im just having the itchy scalp and hives im a luttle irritable . Anyone else have this?

Take the Poll

Anyome else have this?
  • Yes
  • No
  • I know someone who did/does
  • Unsure
vote
View Poll Results
Reply


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Exercise you can doExpert
Exercise is one of the most beneficial self-help techniques we know of today and more and more research is indicating its usefulness in ... More
Was this Helpful?
57 of 77 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.